# SDR KCSA202105101055

- Difficulty date: May 10, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 102,883 hours, 19,071 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER DECK EMERGENCY DOOR BATTERY PACK OK LIGHT FAILS TO ILLUMINATE
